# SDR 2000UALA00391

- Difficulty date: July 4, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N994UA
- Make and model: Boeing 737291
- Aircraft serial: 22384
- Aircraft time: 53,286 hours, 39,837 cycles
- Engine: Pwa JT8D17
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT HAND EMERGENCY EXIT LIGHTS INOPERATIVE AT FORWARD AND AFT OF EMERGENCY EXIT.  *S/D*  REPLACED THE BATTERY PACK.
